# SDR C2XA09IA156

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 23,731 hours, 22,994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10142E
- Condition: Cracked
- Location: Cockpit
- Part time: 4,204 hours, 4,263 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2809, THE CREW REPORTED THAT THE F/O'S WINDSHIELD CRACKED ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S WINDSHIELD, OPERATIONALLY & LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
